# SDR SWAA105912

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 15,563 hours, 9,201 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 657335
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING NR 7 SPOILER LOWER SKIN PUNCTURED.  REPAIRED SPOILER PER SRM.
